# SDR 98ZZZX4310

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502*
- System (JASC): 7603 · Power Lever
- Part: Wire
- Part number: 695525
- Condition: Missing
- Location: Power Lever
- Component: Hamstd, 7739004
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF:  FR40628. THROTTLE JAMMING WHEN ENGINE RUNNING.  SUBMITTER STATED POSSIBLE CAUSE AS MISSING Z-WIRE.
